Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pseudo-uniform convexity in $ H\sp{1}$


Author: C. N. Kellogg
Journal: Proc. Amer. Math. Soc. 23 (1969), 190-192
MSC: Primary 46.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0250050-6
MathSciNet review: 0250050
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. DeLeeuw and W. Rudin, Extreme points and extremum problems in $ {H^1}$, Pacific J. Math. 8 (1958), 467-485. MR 0098981 (20:5426)
  • [2] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0133008 (24:A2844)
  • [3] D. J. Newman, Pseudo-uniform convexity in $ {H^1}$, Proc. Amer. Math. Soc. 14 (1963), 676-679. MR 0151834 (27:1817)
  • [4] J. H. Wells and C. N. Kellogg, Invariant subspaces, Illinois J. Math. 10 (1966), 508-516. MR 0192357 (33:582)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.30

Retrieve articles in all journals with MSC: 46.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0250050-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society